Electron. J. Diff. Eqns. Vol. 1994(1994), No. 01, pp. 1-10.
Philip Korman & Alan C. Lazer
Abstract: We study existence of homoclinic orbits for a class of Hamiltonian systems that are symmetric with respect to independent variable (time). For the scalar case we prove existence and uniqueness of a positive homoclinic solution. For the system case we prove existence of symmetric homoclinic orbits. We use variational approach.
Submitted October 22, 1993. Published February 15, 1994.
Math Subject Classification: 34B15, 34A34.
Key Words: Homoclinic orbits, mountain-pass lemma.
Show me the PDF file (150 KB), TEX file, and other files for this article.
Alan C. Lazer
Department of Mathematics and Computer Science, University of Miami, Coral Gables, FL 33124, USA